A fixed point theorem for quasimonotone increasing mappings

Herzog, Gerd: A fixed point theorem for quasimonotone increasing mappings. Acta scientiarum mathematicarum, (64) 1-2. pp. 293-297. (1998)

[img] Cikk, tanulmány, mű
math_064_numb_001_002_293-297.pdf
Hozzáférés joga: Campus

Download (848kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1998
Volume: 64
Number: 1-2
Page Range: pp. 293-297
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 296-297.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/15706

Actions (login required)

View Item View Item